advertisement
Question
Posted by: Joan | 2007/12/03

Triphasil

Hi i have been using triphasil for three years and have problems with hair loss and headaches is there something else you can perhaps prescribed please.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are not common side effects of Triphasil, but you could try a different Pill and see if it makes a difference.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: SISTER | 2007/12/03

GO AND SEE UR DOCTOR OR PUT URSELF ON NORDETTE

Reply to SISTER

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement